# SDR REXA2019043016565

- Difficulty date: April 16, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, AISLE SEAT TRACK, TRACK 3, HAS CORROSION.  REMOVED CORROSION ON R/H FLOOR SEAT TRACK # 3 FOUND TO BE OUT OF LIMIT REMOVED CORRDED SEAT TRACK AND INSTALLED NEW FLOOR SEAT TRACK # 3 IAW CRJ 300 SRM 51-21-06   53-41-49 BA DWG 56487 REV A CRJ 200 AMM 53-01-11
